# SDR SCNA20240429225

- Difficulty date: April 4, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 59,276 hours, 39,209 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, COMMON TO ACCESS PANEL #193AL, AFT CURVED ANGLE AND LOWER TEE ANGLE WITH CORROSION AND WEAR AT SEVERAL PLACES. REPLACED ANGLES
